Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Spotting, pelvic pain after periods. Taken antibiotics for BV. Back pain and brownish discharge

Hi I have been experiencing pink discharge/spotting and some mild pelvic pain for the last 3 months which starts around 2 weeks after my period and lasts 2-3 days , my gp took some swabs from me and did a smear test (results not due back for another 3 weeks) the swab results show that I had bacterial vaginosis and prescribed my antibiotics which i finished yesterday, however since friday i have had very bad lower back pain and constants pain in my left side and lower back and now also have a brownish discharge which has been constant. I am very worried.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
bad smell in urine is due to urinary tract infection.stone in ureter or urinary bladder may cause referred pain in can do an X-ray of KUB region to exclude this possibility
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor